The Annals of Statistics
- Ann. Statist.
- Volume 15, Number 1 (1987), 427-431.
An Alternative Regularity Condition for Hajek's Representation Theorem
Hajek's representation theorem states that under certain regularity conditions the limiting distribution of an estimator can be written as the convolution of a certain normal distribution with some other distribution. This result, originally developed for finite dimensional problems, has been extended to a number of infinite dimensional settings where it has been used, for example, to establish the asymptotic efficiency of the Kaplan-Meier estimator. The purpose of this note is to show that the somewhat unintuitive regularity condition on the estimators that is usually used can be replaced by a simple one: It is sufficient for the asymptotic information and the limiting distribution of the estimator to vary continuously with the parameter being estimated.
Ann. Statist., Volume 15, Number 1 (1987), 427-431.
First available in Project Euclid: 12 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Tierney, Luke. An Alternative Regularity Condition for Hajek's Representation Theorem. Ann. Statist. 15 (1987), no. 1, 427--431. doi:10.1214/aos/1176350277. https://projecteuclid.org/euclid.aos/1176350277
- Acknowledgment of Prior Result: Luke Tierney. Acknowledgement of Priority: An Alternative Regularity Condition for Hajek's Representation Theorem. Ann. Statist., vol. 16, no. 2 (1988), 926.